Home / Journals / Economics & Management / American Journal of Theoretical and Applied Business
ISSN Print: 2469-7834
Frequency: Quarterly
ISSN Online: 2469-7842
Recommend to Library
Dereje Lemma Lalisho, Muluget Abuye
Pages: 28-36   Published Online: Sep. 19, 2020
PDF (306KB)    
Mehran Ansari, Hojat Jafari
Pages: 23-27   Published Online: Sep. 16, 2020
PDF (221KB)    
Linh Trinh Doan Tuan
Pages: 17-22   Published Online: Aug. 31, 2020
PDF (257KB)    
Haile Tamiru Urgessa
Pages: 6-12   Published Online: May 12, 2020
PDF (220KB)    
Michael Oyenuga, Ruth Angbazo Andah, Marcus Garvey Orji, Alice Ukeh Agabi
Pages: 113-126   Published Online: Nov. 26, 2019
PDF (511KB)    
Ubesie Madubuko Cyril, Eneh Catherine Amoge, Udeh Nkemdilim
Pages: 102-112   Published Online: Nov. 5, 2019
PDF (318KB)    
Yikeber Yimesgen, Taye Daba
Pages: 97-101   Published Online: Oct. 21, 2019
PDF (235KB)    
Ram Singh, Santosh Kumar Srivastava
Pages: 90-96   Published Online: Oct. 17, 2019
PDF (300KB)    
Editorial Board
Suresh Deman
Depaertmetn of Game theory, Centre for Economics and Finance
London, UK
Klodian Muco
Research Center of Studies on Economy of Transition Countries, Our Lady of Good Council
Tirane, Albania
Iris Mihajlović
Department of Economics and Business Economics, University of Dubrovnik
Dubrovnik, Croatia
Neringa Vilkaite-Vaitone
Department of Management, Vilnius Gediminas Technical University
Siauliai, Siauliu, Lithuania
Peer Reviewers
Melissa Farboudi Jahromi
Rosen College of Hospitality Management, University of Central Florida
Orlando, Florida, USA
Zhanwei Wang
Airport College, Binzhou University
Binzhou, Shandong, China
Roderikus Agus Trihatmoko
Faculty of Economics, and Graduate Program, University of Surakarta
Surakarta, Central Java, Indonesia
Scott Roach
MBA International Program, Stamford International University
Bangkok, Thailand
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186